John Libbey Eurotext

European Journal of Dermatology

MENU

Erythema multiforme-like hypersensitivity reaction to infliximab: an atypical and refractory case Volume 29, numéro 3, May-June 2019

Illustrations

  • Figure 1
Auteurs
1 Department of Dermatology, Hokkaido University Graduate School of Medicine,
2 Department of Gastroenterology and Hepatology, Hokkaido University Graduate School of Medicine,
3 Kobayashi Dermatology Clinic, Sapporo, Hokkaido, Japan

The frequent use of biologic therapies targeting tumour necrosis factor (TNF)-alpha for autoimmune disorders has led to various case reports of adverse cutaneous drug reactions (ACDRs), ranging from the most frequent manifestations, such as psoriasis and psoriasiform eruption, to relatively rare cases, such as interface dermatitis, including erythema multiforme (EM)-like hypersensitivity reaction [1]. The diagnosis and management of previously unreported combinations of ACDRs induced by TNF-alpha [...]